# SDR 9810389906

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956N
- Make and model: Doug DC-9-31
- Aircraft serial: 47252
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO MEM, NOSE LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR EXTENSION.  CREW DECLARED AN EMERGENCY AND EXECUTED GO-AROUND PROCEDURES.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NOSE GEAR DOWNLOCK PROXIMITY SENSOR BROKEN.  REPLACED SENSOR.  OPERATIONAL CHECK NORMAL ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
